Nicotine dosage should not be taken lightly. In too large quantities, it can cause more or less serious symptoms. We explain everything about nicotine dosage and above all, how to avoid overdose.
What is nicotine dosage?
The nicotine dosage is, as its name suggests, the level of nicotine contained in your e-liquids. It really differs from the nicotine level contained in traditional cigarettes. In fact, e-liquid, even with a low dose of nicotine, remains stronger than classic tobacco. In other words, it is strongly recommended to be careful of overdose which can be common, especially for beginners.
By consuming too much nicotine with your electronic cigarette, several symptoms may appear. Some are mild, such as nausea, dizziness, headache, increased heart rate, throat irritation, tremors, etc. Others, however, can lead to very serious pathologies such as breathing problems, convulsions and even mental confusion.
As soon as you feel the effects of an overdose, stop vaping and consult your doctor or go to a pharmacy. The poison control center can also provide you with precise answers.
How to avoid nicotine overdose?
Just like traditional cigarettes, vaping carries risks. Nicotine overdose is one of them and should not be taken lightly. Vaping is not recommended for pregnant or breastfeeding women, people suffering from respiratory or cardiac difficulties as well as those following medical treatment.
This seems obvious, but it is essential to take e-liquids with a nicotine level appropriate to your tolerance. If you’re not sure, start with a low rate and gradually increase if you’re not satisfied. If you didn’t smoke before, there’s no point consuming nicotine in your e-liquids.
Each manufacturer provides very important information on their labels. So be sure to follow the recommendations as well as the dosage so as not to overdose on your e-cigarette.
Finally, just as with the classic cigarette, caution is required. Do not vape more than necessary. Not only is this not good for your health, but you also risk nicotine overdose by constantly using your e-cigarette.